Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Blister on toe, peroxide, soaking in epson salts, neosporin, swollen toe

I had a bad blister on the bottom of my big toe , it has been several months and still has not healed, I have been putting peroxide on it, soaking it in Epson Salts, keeping a band aid and neosporin on it when in shoes. The whole toe is swollen and changing colors from red, purple and now some areas yellow. I thought it was getting better but am worried now. Anything I can be doing to make it better?
Asked On : Thu, 10 May 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Oncologist, Surgical 's  Response
By the looks of it, you are suffering from an infection of the big toe. Are you diabetic?
You should take this problem seriously and show yourself to a podiatrist (doctor dealing with problems of the foot). If this infection is not treated, it can lead to serious problems in your toe.
The podiatrist is going to get some tests done (X-ray, blood tests) before he starts the treatment.
Answered: Thu, 10 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor